# SDR TWAA9805505

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FUSELAGE RIVETS POPPED AND SKIN PILLOWED AT STATION 427 LONGER 28R.  CUT OUT CORRODED SKIN AND INSTALLED DOUBLER PER SRM 53-04, FIG 12B, PAGE 37.  (M)
